# SDR AALA20050377

- Difficulty date: June 2, 2005
- Submitted: June 3, 2005
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CEILING EMERGENCY LIGHTS ABOVE SEAT ROWS 28 THROUGH 31 INOPERATIVE.  REPLACED BATTERY PACK FOR CEILING EMERGENCY LIGHTS ABOVE SEAT ROWS 28 THROUGH 31.  SYSTEM GROUND CHECKED NORMAL OPERATION.
